# SDR CAL960227

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA70821
- Condition: Corroded
- Location: Bs 1871
- Part time: 75,223 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND LAV 'E' OUTBOARD SUPPORT CORRODED AT STATION 1871.  THE SUPPORT WAS REPAIRED IAW SRM 53-70-00, FIGURE 13.  (M)
